# SDR N4J2004F00000

- Difficulty date: March 29, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N600GG
- Make and model: Lear 60LEAR
- Aircraft serial: 115
- Engine: Pwa PW305A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Beam
- Part number: 266016503
- Condition: Cracked
- Location: T/R Actuator
- Part time: 2,381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R ACTUATOR SUPPORT BEAM CRACKED.  PART WAS REPLACED MAY 2002.
